# SDR SIMA20220107001

- Difficulty date: January 7, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 40,222 hours, 35,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FA EMERGENCY FLASSHLIGHT MISSING.-C/A-AFT EMERGENCY FLASHLIGHT DEFERRED PER MEL 25-52
